Electron. J. Diff. Equ., Vol. 2015 (2015), No. 165, pp. 1-13.

Optimal control for the multi-dimensional viscous Cahn-Hilliard equation

Ning Duan, Xiufang Zhao

In this article, we study the multi-dimensional viscous Cahn-Hilliard equation. We prove the existence of optimal solutions and establish the optimality system.

Submitted June 26, 2014. Published June 17, 2015.
Math Subject Classifications: 35K55, 49A22.
Key Words: Optimal control; viscous Cahn-Hilliard equation; optimal solution; optimality condition.

Show me the PDF file (239 KB), TEX file, and other files for this article.

Ning Duan
School of Science, Jiangnan University
Wuxi 214122, China
email: 123332453@qq.com
Xiufang Zhao
School of Science, Qiqihar University
Qiqihar 161006, China
email: 17815358@qq.com

Return to the EJDE web page